RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 189, Number 2, Pages 273–276 (Mi dan35017)  

This article is cited in 1 scientific paper (total in 1 paper)

PHYSICS

Axiomatic field theory in terms of Jacobian operator matrices

Yu. M. Berezanskii, V. D. Koshmanenko

Mathematics Institute, Academy of Sciences of the Ukrainian SSR

Full text: PDF file (609 kB)
UDC: 517.948.35+539.126.01:539.126
Presented: С. Л. Соболев
Received: 18.03.1969

Citation: Yu. M. Berezanskii, V. D. Koshmanenko, “Axiomatic field theory in terms of Jacobian operator matrices”, Dokl. Akad. Nauk SSSR, 189:2 (1969), 273–276

Citation in format AMSBIB
\Bibitem{BerKos69}
\by Yu.~M.~Berezanskii, V.~D.~Koshmanenko
\paper Axiomatic field theory in terms of Jacobian operator matrices
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 189
\issue 2
\pages 273--276
\mathnet{http://mi.mathnet.ru/dan35017}


Linking options:
  • http://mi.mathnet.ru/eng/dan35017
  • http://mi.mathnet.ru/eng/dan/v189/i2/p273

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. M. Berezanskii, V. D. Koshmanenko, “Axiomatic field theory in terms of operator Jacobi matrices”, Theoret. and Math. Phys., 8:2 (1971), 754–765  mathnet  crossref  mathscinet
  • Number of views:
    This page:40
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020